Translator Disclaimer
2016 Local deformation rings for $\operatorname{GL}_2$ and a Breuil–Mézard conjecture when $l \neq p$
Jack Shotton
Algebra Number Theory 10(7): 1437-1475 (2016). DOI: 10.2140/ant.2016.10.1437

Abstract

We compute the deformation rings of two dimensional mod l representations of Gal(F¯F) with fixed inertial type for l an odd prime, p a prime distinct from l, and Fp a finite extension. We show that in this setting an analogue of the Breuil–Mézard conjecture holds, relating the special fibres of these deformation rings to the mod l reduction of certain irreducible representations of GL2(OF).

Citation

Download Citation

Jack Shotton. "Local deformation rings for $\operatorname{GL}_2$ and a Breuil–Mézard conjecture when $l \neq p$." Algebra Number Theory 10 (7) 1437 - 1475, 2016. https://doi.org/10.2140/ant.2016.10.1437

Information

Received: 28 April 2015; Revised: 14 April 2016; Accepted: 18 July 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 06633202
MathSciNet: MR3554238
Digital Object Identifier: 10.2140/ant.2016.10.1437

Subjects:
Primary: 11S37

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.10 • No. 7 • 2016
MSP
Back to Top